# SDR AALA202210211289

- Difficulty date: October 20, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N450AN
- Make and model: Airbus A300*
- Aircraft serial: 10810
- Aircraft time: 1,970 hours, 501 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND AFT LAVATORY DOOR IS DIFFICULT TO OPEN AND CLOSE. MAINTENANCE ADJUSTED LAVATORY DOOR PER DIEHL CMM 25-43-24 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
